Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 39, Number 3

All articles in this issue are freely accessible.

Normal compression waves scattering at a flat annular crack in an infinite elastic solid
Yasuhide Shindo.
Quart. Appl. Math. 39 (1981), 305-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636237
On some epidemic models
Gustaf Gripenberg.
Quart. Appl. Math. 39 (1981), 317-327
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636238
An adaptive algorithm to accelerate multi-parameter Monte Carlo computations
Donald L. Hitzl and Frank Zele.
Quart. Appl. Math. 39 (1981), 329-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99623
On the boundary value problem associated with a general twisted tube with a uniform nonrotating section
J. C. Murray.
Quart. Appl. Math. 39 (1981), 341-349
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636239
Energy splitting
David G. Costa and Walter A. Strauss.
Quart. Appl. Math. 39 (1981), 351-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636240
On the convergence of solutions of Volterra equations to almost-periodic functions
Gustaf Gripenberg.
Quart. Appl. Math. 39 (1981), 363-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636241
Precessional advances of a Lock-Fowler missile
P. C. Rath and J. Pal.
Quart. Appl. Math. 39 (1981), 375-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636242
Restoration of discrete “star” images
Walter Freiberger and Ulf Grenander.
Quart. Appl. Math. 39 (1981), 383-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636243
The potential distribution in a constricted cylinder: an exact solution
A. M. Rosenfeld and R. S. Timsit.
Quart. Appl. Math. 39 (1981), 405-417
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636244
On a problem in the dynamic theory of cracks
R. J. Tait and T. Bryant Moodie.
Quart. Appl. Math. 39 (1981), 419-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636245
Errata: “Small-amplitude waves on the surface of a layer of a viscous liquid”
L. Cortelezzi and A. Prosperetti.
Quart. Appl. Math. 39 (1981), 424
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 636246

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website